MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The advance capsule endoscope delivery devices subject of the reported event are being returned for evaluation.The lot numbers are (10)12143995, (10)12009838, (10)12678065, (10)12588992.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot number(s) exceeded the text limit for field d4, therefore, the serial number(s) are included in field h11.
 
Event or Problem Description
The user facility reported that during patient procedures, the handle to their advance capsule endoscope delivery device broke causing the device to misfire the capsule.The procedures were completed successfully following a delay.No report of injuries.
 
Additional Manufacturer Narrative
Three of the four advance capsule endoscope delivery devices subject of the reported event were returned for evaluation.The first device (lot 12009838) found that the distal end was slightly bent which could indicate excess force being used.The deployment assembly and capsule cup were returned and found the device was able to deploy with no issue.The second device (lot 12588992) found that the distal end had a slightly bent which could indicate excess force being used.The original capsule cup was not returned.The deployment assembly was tested using a spare capsule cup and no issues were noted.Upon review of the third device (lot 12678065), it was found that the insert mold tip was detached from the handle assembly, and the capsule was not returned.The molded tip had deformation, which can indicate that the tip was at one point attached to the handle assembly.Additionally, it was observed that the hypo tube in the handle assembly was bent, which could indicate excess force being used, and there was a bend under the handle, which could indicate the device was used at an angle.Further review of the device found that the mold tip was able to be inserted back into the handle assembly and stay inserted.The device was tested and deployed without issue.The cable did not deploy to the side.The reported issue of failing to deploy could not be replicated.The device cable deploying to the side could not be duplicated.The handle assembly breaking was confirmed; however, the cause of the detachment could not be determined.An empty pouch for (lot 12143995) was returned.Without the return of the device an evaluation could not be performed, and a cause of the event could not be determined.The device history records were reviewed for all subject lots and confirmed they were manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for all four lots.No additional issues have been reported.

Brand Name
ADVANCE
Common Device Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23381391
Report Number1528319-2025-00101
Device Sequence Number13023313
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)250402(17)280402(10)12143995
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown